Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Concerned about recurring fever and shooting numbness in body. Medical attention required?

32 year old white female. No prior major medical conditions. Good diet , low risk lifestyle. Not currently Menstruating nor pregnant. 1 child- Four years old. Stress Level: low/ moderate. Average body temp: 98 degrees. Family Medical History- Father: heart attack/ blockage (poor diet, also moderate to heavy drinker). Grandmother/ Maternal- Diabetes ( severely overweight , also poor diet). Current Medications- Buprenorphine- 8mg tablets, one time per day. (treated for Tramadol dependancy). Duration 3 years. Clonazepam- 0.5mg, one tablet per day. ( due to new/changing life stressors). Duration 4 months. Symptoms: Started yesterday with body aches; I m a fitness instructor so attributed it as to being job related. Night time fell along with fever (102.3) and uncontrollable shivering/ cold, also had a light headache . Took 800mg and fell asleep. Fever was gone upon wake-up but had light vomit sensation. No vomiting and feeling subsided. Felt decent but occasionally lightheaded throughout the day. No other symptoms. Evening Tonight: Shooting shocks of numbness through my entire body: Legs, back, upper torso. Now it s night time again; fever has returned (101.9) along with the shooting numbness/ shocks. Recently took 800mg Motrin. My child s father is having similar symptoms (including shooting numbness) but his is also accompanied by head, chest and rib pain. We have a platonic relationship. Lastly, our child had a mystery fever, no other symptoms that we know The shooting numbness concerns me. Is this common or sounds like something that may require medical attention? Thank you for your time and expertise- A. Tapp
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. body aches can be due to ADR [adverse drug reaction] of clonazepam, while feeling of vomiting can be attributed to motrin [ibuprofen]
2. mysterious fever with numbness, rib pain and headaches could be possibly due to Lyme's disease,[which is the first differential diagnosis in your case] and since there is no laboratory investigation to check this out, physical examination with Physician is mandatory.
3. shooting numbness in entire body could be Generalized Anxiety disorder [since on buprenorphine]
4. shooting numbness requires consultation by an orthopedic surgeon who will carry relevant physical examination and will carry baseline investigations [X-ray, CT, MRI] to arrive at something conclusive.

. if everything comes normal you may seek 'chiropractic' for treatment.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor